# SDR SWAA2023030103311

- Difficulty date: February 14, 2023
- Submitted: March 1, 2023
- Operation: Air carrier
- Aircraft: N231WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32499
- Aircraft time: 57,095 hours, 34,112 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT A24-3 CENTER CABIN FLOOR PANEL 241BF HAS PULLED COMPOSITE FIBERS ON UPPER SURFACE.<[01] EVALUATED DAMAGE; TOP SIDE OF PANEL IS REPAIRABLE IAW B737 SRM 53-00-50-2R-1 REPAIR 1; TAP TEST GOOD NO DELAMINATION NOTED.   VERIFIED REPAIR MATERIALS IAW B737 SRM 53-00-50-2R-1 TABLE 201; RESIN EPOCAST50A(A162412); FIBERGLASS CLOTH BMS9-3(A150508)  CLEANED AND PREPPED DAMAGED AREAS IAW B737 SRM 53-00-50-2R-1 PAR 3 STEPS A;C;E;F; AND J.   REQUIRES OKAY TO BOND.;[02] VERIFIED STEP 1 AND OK TO BOND;[03] BONDED REPAIR PLIES IAW B737 SRM 53-00-50-2R-1 PAR 3 STEPS K;L;AND M. TAP TEST GOOD. OVEN B0-06 CAL DUE 3/3/23.;[04] REPAIRED CENTER CABIN FLOOR PANEL 241BF IAW B737 SRM 53-00-50-2R-1.;[05] VERIFIED STEPS 3-4
